# SDR UALA2009113003667

- Difficulty date: November 25, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 43,383 hours, 5,179 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Circuit Breaker
- Condition: Failed
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ONCE AT CRUISE, NOTICED CB APU BAT BUS-APU BAT CONT POPPED. AFTER CB POPPED EICAS DISPLAYED SEVERAL ADVISORY AND STATUS MSGS REF ALL THREE IRU'S AND APU HOT BATTERY BUS NOT POWERED.  RESET CB AND SOME MSGS CLEARED BUT THE ADVISORY AND STATUS MSGS REF ALL (3) IRU'S DC FAULT REMAINED. CREW DUMPED APPROX 100K OF FUEL AND ELECTED TO RETURN TO THE FIELD.  FOUND CMC MSG 24720, T-S PER FIM24-60 TASK806.  REPLACED CB C10340 PER MM24-60-01 TEST PASSES REPLACED APU BATTERY PER MM24-31-06 AND APU BATTERY CHARGER PER MM 24-31-07.  BOTH OPS TEST NORMAL. 6493CB P6-J9 APU BATTERY BUS AND APU CONTROL RESET, NO FAULT MSG'S.
